# SDR DALA2023121210179

- Difficulty date: December 10, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 8,484 hours, 978 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 EXIT SIGN IN AISLE AND AT FLIGHT ATTENDANT JUMPSEST WILL NOT EXTINGUISH. LOCATION 605. CORRECTIVE ACTION: RESET CIDS 1 + 2 COULD NOT DUPLICATE PROBLEM. (0104240)
